Illinois Journal of Mathematics

Errata for Syzygies of semi-regular sequences

Keith Pardue and Benjamin Richert

Full-text: Open access

Article information

Illinois J. Math., Volume 56, Number 4 (2012), 1001-1003.

First available in Project Euclid: 6 May 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13D02: Syzygies, resolutions, complexes
Secondary: 13D40: Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series


Pardue, Keith; Richert, Benjamin. Errata for Syzygies of semi-regular sequences. Illinois J. Math. 56 (2012), no. 4, 1001--1003. doi:10.1215/ijm/1399395820.

Export citation


  • C. Diem, Bounded regularity, preprint.
  • A. Iarrobino, Compressed algebras: Artin algebras having given socle degrees and maximal length, Trans. Amer. Math. Soc. 285 (1984), no. 1, 337–378.
  • K. Pardue and B. Richert, Syzygies of semiregular sequences, Illinois J. Math. 53 (2009), no. 1, 349–364.
  • P. Roberts, private communication, 22 July 2012.
  • R. Stanley, Weyl groups, the hard Lefschetz theorem and the Sperner property, SIAM J. Algebraic Discrete Methods 1 (1980), no. 2, 168–184.

See also